# SDR REXA2022031000396

- Difficulty date: March 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: CC670321793
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD JACK FITTING LEFT INTERCOSTAL CORRODED BETWEEN FS 265.00 TO FS 28.00, LBL 2.0. - REMOVED AND REPLACED L/H INTERCOSTAL AT FS 280 LBL 2.0 AND ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-001-001-A01 AND EA CRJ953-12903 REV IR
